MAUDE Adverse Event Report: ARTHREX, INC. FIBERWIRE GRASPER W/ SR HANDLE; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. FIBERWIRE GRASPER W/ SR HANDLE; MANUAL INSTR, GENERAL SURGICAL
Model Number FIBERWIRE GRASPER W/ SR HANDLE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/03/2025, a sales representative reported via (b)(4) that the ar-13975sr fiberwire grasper tip broke off.This was discovered during a case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Visual inspection, it was noted that the upper jaw/tip of the fiberwire® grasper w/sr handle was broken off.Functional testing was not performed due to the damage to the device.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated grasping and use of the device in the field.

Brand Name
FIBERWIRE GRASPER W/ SR HANDLE
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23584324
Report Number1220246-2025-05102
Device Sequence Number9398320
Product Code NBH
UDI-Device Identifier00888867015838
UDI-Public(01)00888867015838(10)51291
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERWIRE GRASPER W/ SR HANDLE
Device Catalogue NumberAR-13975SR
Device Lot Number51291
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown